Stability of quadratic projection methods

Strauss, Michael and Boulton, Lyonell (2007) Stability of quadratic projection methods. Operators and Matrices, 1 (2). pp. 217-233. ISSN 1846-3886

Full text not available from this repository. (Request a copy)
Item Type: Article
Schools and Departments: School of Mathematical and Physical Sciences > Mathematics
Subjects: Q Science > QA Mathematics > QA0299 Analysis. Including analytical methods connected with physical problems
Depositing User: Michael Strauss
Date Deposited: 21 Oct 2014 12:58
Last Modified: 21 Oct 2014 12:58
URI: http://sro.sussex.ac.uk/id/eprint/50682
📧 Request an update